# SDR IPXA2019021539029

- Difficulty date: February 15, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 25,242 hours, 17,059 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N54573
- Condition: Broken
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1MAIN CARGO FLOOR PANEL 232XEF IAS BROKENFABRICATED NEW FLOOR PANEL 232XEF FROM 5024N40000155-G BATCH 33550636 IAW SREO B757-5230-9692K
